On BIBO stability of infinite-dimensional linear state-space systems

Felix Leopold Schwenninger, Alexander A. Wierzba*, Hans Zwart

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

72 Downloads (Pure)


In this paper we consider BIBO stability of systems described by infinite-dimensional linear state-space representations, filling the so far unattended gap of a formal definition and characterization of BIBO stability in this general case. Furthermore, we provide several sufficient conditions guaranteeing BIBO stability of a particular system and discuss to which extent this property is preserved under additive and multiplicative perturbations of the system.
Original languageEnglish
Pages (from-to)22-41
Number of pages20
JournalSIAM journal on control and optimization
Issue number1
Publication statusPublished - 1 Jan 2024


Dive into the research topics of 'On BIBO stability of infinite-dimensional linear state-space systems'. Together they form a unique fingerprint.

Cite this